# SDR FDEA201601220282

- Difficulty date: January 22, 2016
- Submitted: January 22, 2016
- Operation: Air carrier
- Aircraft: N597FE
- Make and model: Doug MD-11F
- Aircraft serial: 48596
- Aircraft time: 75,224 hours, 14,421 cycles
- System (JASC): 2620 · Extinguishing System
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FSS DURING PREFLIGHT AT DEPARTURE WAS FULLY OPERATIONAL, AFTER LEVEL OFF IT WAS NOTED THAT POSITION 2, 3, 4, 5, 8, 9 & 11 WERE FAULTED WITH THE MSG ACCESSIBLE DANGEROUS GOODS POSITION INOPERATIVE.  WRI 26-24 6635 TO BE FACTED OUT DUE TO SHORT TERM DEACTIVATION OF FSS IAW AMM 26-00-41 & EA 1-2624-T0323054 PART 1.  FSS RE-DEFERRED UNDER WRI 26-95 6679.  REF EA 1-2624-70323054.
